# SDR REXA2019031200330

- Difficulty date: March 12, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE REJECTED CARD NO- 1016887-1000-0021 S/N 6965331. " FINAL ACTION REJECTED , ANGLE CLIP RBL-27 FS-484 WAS FABRICATED FROM INCORRECT MATERIAL. ORIG. DISC. AS FOLLOWS... ANGLE CLIP ON O/B SIDE OF RBL 27 AT FS 484 IS CRACKED , IN THE CABIN BELOW THE FLOOR.  REMOVED AND REPLACED UNSERVICEABLE CLIP IAW CRJ 200 SRM 51-42-21 AAR AP 225
